# SDR ASAA2014111809803

- Difficulty date: November 18, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 69,221 hours, 39,732 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655518
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHEAR TIE, BS 847 S24 - 25L CRACKED.  ACFT GROUNDED.  REPAIRED THE SHEAR TIE IAW SRM 53-00-07-2R-7, REPAIR 7, CATEGORY B.
